Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26201
Title: A semi-active stochastic optimal control strategy for nonlinear structural systems with MR dampers
Authors: Ying, ZG
Ni, YQ 
Ko, JM
Keywords: MR damper
Nonlinear stochastic optimal control
Semi-active optimal control law
Stochastic averaging
Stochastic dynamical programming
Issue Date: 2009
Publisher: Techno Press
Source: Smart structures and systems, 2009, v. 5, no. 1, p. 69-79 How to cite?
Journal: Smart structures and systems 
URI: http://hdl.handle.net/10397/26201
ISSN: 1738-1584
EISSN: 1738-1991
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
Citations as of Jul 7, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
2
Citations as of Aug 15, 2017

Page view(s)

49
Last Week
0
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.